# SDR YENA201708140661

- Difficulty date: August 14, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 40,024 hours, 14,109 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITHOUT APU RUNNING,  PASSING 18K, HAD A COCKPIT ODOR.   ODOR GOT STRONGER PASSING 5K,  PERFORMED INFO NOTICE AND TASK 05-50-00-810-831-A.  INSPECTED THE APU IAW AMM 49-00-81-810-874-A.  FOUND DRAIN LEAKING OIL FROM AFT DRAIN TUBE.   PERFORMED TASK ECS DECONTAINATION IAW AMM 21-00-615-002A.  R & R CABIN RECIRULATION FILTERS IAW AMM 21-00-00.  R & R THE APU IAW A320-49-11-11-400-004. OPS & LEAK CHECKED GOOD.
